MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).All initially reactive or borderline samples should be retested in duplicate using the elecsys anti-hcv ii assay.Confirmation via supplemental methods (e.G.Immunoblot or detection of hcv rna).If one or both measurements remain borderline the analysis of a follow-up sample is recommended.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.False reactive results may occur in elecsys anti-hcv ii, as the assay has a labeled specificity of < 100%.The elecsys anti-hcv ii assay performs within specification.
 
Event or Problem Description
The initial reporter stated they received false positive results for two samples collected from the same patient tested with elecsys anti-hcv ii on a cobas e 801 analytical unit.No questionable results were reported outside of the laboratory.The results did not agree with the patient's clinical diagnosis.The first sample initially resulted in an anti-hcv value of 145 coi (reactive).The sample was repeated, resulting in a value of 144 coi (reactive).The sample was tested using the autobio antu method, resulting in an anti-hcv value of 0.107 (negative).The sample was also repeated using the maglumi snibe anti-hcv method, resulting in a value of 0.56 (negative).The sample was tested for hcv ag and it was negative.The sample was also tested for hcv rna and it was negative.The units of measure used for the antu and snibe methods were not provided.A second sample collected from the patient resulted in a reactive result when tested with the elecsys anti-hcv method.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25187507
Report Number1823260-2026-01926
Device Sequence Number18725526
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number07026889190
Device Lot Number88101601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale